Journal of Engineering Mathematics

ISSN: 0022-0833 (Print) 1573-2703 (Online)

Description

The Journal of Engineering Mathematics promotes the application of mathematics to physical problems particularly in the area of engineering. It emphasizes the intrinsic unity, through mathematics, of the fundamental problems of applied and engineering science. Coverage includes:
Mathematics: Ordinary and partial differential equations, Integral equations, Asymptotics, Variational and functional-analytical methods, Numerical analysis, Computational methods.
Applied Fields: Continuum mechanics, Stability theory, Wave propagation, Diffusion, Heat and mass transfer, Free-boundary problems; Fluid mechanics: Aero- and hydrodynamics, Boundary Layers, Shock waves, Fluid machinery, Convection, Combustion, Acoustics, Multiphase flows, Transition and turbulence, Creeping flow, Rheology, Porous-media flows, Ocean engineering; Atmospheric engineering; Solid mechanics: Elasticity, Classical mechanics, Nonlinear mechanics, Vibrations, Plates and shells, Fracture mechanics, Biomedical engineering, Geophysical engineering, Reaction-diffusion problems; and related topics.

85 Volumes 263 Issues 2,229 Articles available from 1967 - 2014

Browse Volumes & Issues